# SDR SWAA2022022830592

- Difficulty date: December 11, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 62,726 hours, 36,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** WIDESPREAD SURFACE CORROSION ON EXTERNAL FUSELAGE SKIN UNDER DORSAL FIN STA 847 TO STA 888; STR2L-2R / EXTERNAL FUSELAGE SKIN UNDER DORSAL FIN STA 847 TO STA. 888 WAS REPAIRED IAW ATS ER# 18-06261 REV IR AND EA # 1-753-33974 REV IR
